MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELICA IM ENHANCED ESTRADIOL (EE2); ESTRADIOL IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELICA IM ENHANCED ESTRADIOL (EE2); ESTRADIOL IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contact siemens to report an observation of discordant (elevated) patient sample results when running enhanced estradiol (ee2) lot 090 on an atellica im analyzer.The interpretation of results section of the instructions for use (ifu) states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigation the issue.
 
Event or Problem Description
The customer observed discordant patient sample results when running enhanced estradiol (ee2) lot 090 on an atellica im analyzer.The initial patient results from multiple patient samples tested on the same day were reported to physician(s) and were not questioned.The customer observed unacceptable control performance and the patient samples were retested on the same day, on a different atellica im analyzer.The retest results were lower than the initial results and were considered correct.Corrected reports were issued to the physician(s) after retesting.There are no known reports of patient intervention or adverse health consequences due to the discordant ee2 results.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2023-00066 on 2023-03-31.Additional information - 2023-05-04.Siemens concluded the investigation for an outside of the united states (ous) customer observation of discordant (elevated) patient sample results with atellica im enhanced estradiol (ee2) lot 090.On 2023 (b)(6) , biorad immunoassay plus qc lot 85310 recovered high and out of range on atellica im analyzer (sn# (b)(6).The customer performed a lookback of patient samples tested since qc was last in range.The patient samples were retested on another atellica im analyzer (sn# (b)(6) and all resulted lower.The lower results were believed to be accurate.A review of calibration data on sn# (b)(6) shows some variability between lot and pack calibrations performed across different ee2 lot 090 reagent packs.Troubleshooting actions performed by the customer included replacing the ee2 lot 090 reagent pack, recalibrating and repeating qc, which recovered within range.System verification indicates acceptable performance after replacing the pack and recalibrating.Siemens is unable to rule out an isolated ee2 lot 090 reagent handling issue at this customer site.Atellica im ee2 lot 090 met all acceptance criteria at lot release.This issue was resolved by routine troubleshooting.Based on the available, a product performance issue has not been identified.The customer is operational.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
ATELICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
ESTRADIOL IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10597
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #: 1219913
e. walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney street
east walpole, MA 02032
3392064073
MDR Report Key16658199
Report Number1219913-2023-00066
Device Sequence Number7237622
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown